MathSciNet Relay Station
MathSciNet bibliographic data
MR2338413 (2008i:76013) 76B03 (35Q35 76B47 76M45)
Lopes Filho, M. C. Vortex dynamics in a two-dimensional domain with holes and the small obstacle limit. SIAM J. Math. Anal. 39 (2007), no. 2, 422–436 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement